Locally Lipschitz stability of solutions to a parametric parabolic optimal control problem with mixed pointwise constraints

Người báo cáo: Huỳnh Khanh

Thời gian: 9am-11am sáng Thứ Ba ngày 16/01/2024

Địa điểm: Phòng 612, nhà A6

Tóm tắt: A class of parametric optimal control problems governed by semilinear parabolic equations with mixed pointwise constraints is investigated in this paper. The perturbations may appear in both the objective functional, in the state equation and in mixed pointwise constraints. By analyzing regularity and establishing the stability condition of Lagrange multipliers we prove that, if the strictly second-order sufficient condition for the unperturbed problem is valid, then the solutions of the problems as well as the associated Lagrange multipliers are Lipschitz continuous functions of the parameter.

  Hoạt động tuần
Xuất bản mới
Đỗ Duy Hiếu, Block-pair edge community detection in bipartite networks via an adaptive spectral-modularity framework, Computational and Mathematical Organization Theory, Volume 32, article number 31 (2026)
Đoàn Thái Sơn, Generic properties of the Lyapunov spectrum of compact operator cocycles on Hilbert spaces, Journal of Mathematical Analysis and Applications, Article: 131103 Volume: Volume 566, Issue 2 (2027)